Dense extensions of completely 0-simple semigroups. II.
Journal für die reine und angewandte Mathematik, Tome 259 (1973), pp. 109-131
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1973__259_151299,
author = {Mario Petrich},
title = {Dense extensions of completely 0-simple semigroups. {II.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {109--131},
year = {1973},
volume = {259},
zbl = {0256.20082},
url = {http://geodesic.mathdoc.fr/item/JRAM_1973__259_151299/}
}
Mario Petrich. Dense extensions of completely 0-simple semigroups. II.. Journal für die reine und angewandte Mathematik, Tome 259 (1973), pp. 109-131. http://geodesic.mathdoc.fr/item/JRAM_1973__259_151299/